# SDR C2XA00IA061

- Difficulty date: March 19, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N16450
- Make and model: Aerosp ATR42-500
- Aircraft serial: 510
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Fan
- Part number: 011260500
- Condition: Burned Out
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

IAH - FLT 3630 - THE CREW REPORTED SMOKE IN THE COCKPIT AND CABIN.  THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE REMOVED AND REPLACED THE PACK COOLING FAN IAW ATR42-500 MM 21-33-21, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
